# SDR ZSE2003F00001

- Difficulty date: March 19, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N498AC
- Make and model: Beech 200BEECH
- Aircraft serial: BB287
- Engine: Pwa PT6A60A
- System (JASC): 5260 · Entrance Stairs
- Part: Channel
- Part number: 50430043619
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHANNEL CRACKED AT AFT.  4 RIVET HOLES FOR THE DOOR HINGE HALF.
